Home On the complexity of completeness recognition of systems of Boolean functions realized in the form of Zhegalkin polynomials
Article
Licensed
Unlicensed Requires Authentication

On the complexity of completeness recognition of systems of Boolean functions realized in the form of Zhegalkin polynomials

  • S. N. SELEZNEVA
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 7 Issue 6

Published Online: 2009-10-09
Published in Print: 1997

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1997.7.6.565/pdf
Scroll to top button